CSN Login
Members Online: 6

iressa

sistersister
Posts: 2
Joined: Feb 2004

I am new to the group. Please forgive errors. My brother has been on Iressa for several months. I am worried because he is losing weight, lack of appetite, extreme fatigue. I know these are side effects, but am wondering how long they will go on. He is very thin and although the cancer is responding to this treatment, he is very weak and fatigued. Also suffers unusual bruising and coughs more than he used to. Anyone got any input on this?

michaelcie
Posts: 133
Joined: Nov 2001

hi sister, I am mike, it sounds like your brother is being treated for nsclc, and it is common for these reactions. This treatment is rotten and the blood is effected by it along with the immune system. I would ask his oncologist about the side effects so you would feel a little better. Also go to www.cancerpage.com , there is some useful imformation there. Sorry , I can't make you or him feel better , but I am with you and him, blesss and hugsss. Mike ( I have small cell lung cancer) in remission though.

michaelcie
Posts: 133
Joined: Nov 2001

hi sister, I am mike, it sounds like your brother is being treated for nsclc, and it is common for these reactions. This treatment is rotten and the blood is effected by it along with the immune system. I would ask his oncologist about the side effects so you would feel a little better. Also go to www.cancerpage.com , there is some useful imformation there. Sorry , I can't make you or him feel better , but I am with you and him, blesss and hugsss. Mike ( I have small cell lung cancer) in remission though.

sistersister
Posts: 2
Joined: Feb 2004

Thanks Mike. I will look at the page. Prayers are appreciated. You have mine.

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2014 © Cancer Survivors Network